# SDR P2EA98270

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - SEAT TRACK WEB CRACKED AT BS 639, RBL 45.5, WL 201, DEFECT SIZE LENGTH 1 INCH.  REPAIRED FUSELAGE WEB SECTION FROM BS 636 TO BS 642, FROM WL 204 TO WL 199.5, RBL 45.5 PER 51-40-2 FIG 1 PAGE 3.  (M)
